# SDR 95FDEA01084

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWR CARGO STA 720 BLO LEVELING COMPOUND SEPARATING FROM SKIN.  REMOVED LEVELING COMPOUND AND REMOVED CORROSION PER SRM 87-10-6, TREATED PER SRM 59-10 MATERIAL REMOVED BEYOND LIMITS.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3 PAGE 519.
